# SDR UIEA2019080104909

- Difficulty date: July 31, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 84,582 hours, 19,905 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 6240162
- Part serial: 088C11776
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP CAUTION MESSAGE.  REMOVED AND REPLACED L PACK TEMP SENSOR IAW AMM 21-61-02. PERFORMED OPS CHECK, NO MESSAGES NOTED, OPS NORMAL.
